×

Found 121 Documents (Results 1–100)

100
MathJax

Application of the infinitely many times repeated BNS update and conjugate directions to limited-memory optimization methods. (English) Zbl 1463.65156

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 19. Proceedings of the 19th seminar (PANM), Hejnice, Czech Republic, June 24–29, 2018. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics. 177-185 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Limited-memory variable metric methods that use quantities from the preceding iteration. (English) Zbl 1340.65122

Vejchodský, T. (ed.) et al., Programs and algorithms of numerical mathematics 15. Proceedings of the 15th seminar (PANM), Dolní Maxov, Czech Republic, June 6–11, 2010. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-57-8). 227-232 (2010).
MSC:  65K05 90C53 90C30
PDF BibTeX XML Cite
Full Text: Link

On nonlinear optimization since 1959. (English) Zbl 1192.65084

Bultheel, Adhemar (ed.) et al., The birth of numerical analysis. Papers based on the presentations at the symposium, Leuven, The Netherlands, October 29–30, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-625-0/hbk; 978-981-283-626-7/ebook). 141-160 (2010).
PDF BibTeX XML Cite

On the local super-linear convergence of a matrix secant implementation of the variable metric proximal point algorithm for monotone operators. (English) Zbl 0930.65072

Fukushima, Masao (ed.) et al., Reformulation: nonsmooth, piecewise smooth, semismooth and smoothing methods. Session in the 16th international symposium on Mathematical programming (ismp97) held at Lausanne EPFL, Switzerland, August 24–29, 1997. Boston: Kluwer Academic Publishers. Appl. Optim. 22, 317-334 (1999).
MSC:  65K05 90C25 90C51
PDF BibTeX XML Cite

A new family of multi-step quasi-Newton algorithms for unconstrained optimization. (English) Zbl 0944.65073

Lipitakis, Elias A. (ed.), HERCMA ’98. Proceedings of the 4th Hellenic-European conference on Computer mathematics and its applications. Athens, Greece, September 24-26, 1998. In 2 vols. Athens: LEA, Athens University of Economics and Business, Department of Informatics. 645-653 (1998).
PDF BibTeX XML Cite

Tensor approximations of smooth nonlinear complementarity systems. (English) Zbl 0849.90120

Giannessi, F. (ed.) et al., Variational inequalities and network equilibrium problems. Proceedings of a conference, Erice, Italy, June 19-25, 1994. New York, NY: Plenum, 235-249 (1995).
Reviewer: M.A.Noor (Riyadh)
MSC:  90C33 49J40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software